# SDR UIEA2018102962358

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2205Y5
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E RIB WAS  CRACKED AT THE ATTACH POINT TO FRONT SPAR LFS 500.10 OTBD OF THE NR 5 SLAT OTBD DRIVE UNIT. R & R THE LT WING L/E WING RIB IAW SRM 51-40-05 & SRM 51-40-02-0G-0.
